Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

D. H. Hill's Anti-Yankee Algebra

Hal Bridges
The Journal of Southern History
Vol. 22, No. 2 (May, 1956), pp. 220-222
DOI: 10.2307/2954240
Stable URL: http://www.jstor.org/stable/2954240
Page Count: 3
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
D. H. Hill's Anti-Yankee Algebra
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[220]
    [220]
  • Thumbnail: Page 
221
    221
  • Thumbnail: Page 
222
    222